# SDR HEEA065065

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW021
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RPM HORN AND LIGHT ACTIVATES IN NORMAL FLIGHT.
